I have two new requests for the OC. One is a serious one, the other is not.
My new blue pump remains nameless. Anyone have any suggestions for him(or her?)?
I have developed a nice, itchy reaction to my quicksets. Every site itches while it is on, and when I take it off there is a series of red, raised bumps where the site was. What can I do about it? Now before you answer this, keep in mind I have the same reaction for IV3000 and Tegaderm. Does anyone know of any other products? This is a recurring problem. I get these rashes for a few months, and then they go away. But then have never been this bad before. This goes to show that even after 7ish years pumping, I still do not know everything. I'm still learning!
Any and All suggestions welcome!
I screwed my pump last night, at about 2am. I was really high, and really angry and sick of dealing with all the crap, so I gave a shot of Levemir, and pulled out the pump site. I've been on shots since then. I called MM to see if they had any suggestions, and they were shockingly helpful. (I have had some horrible Minimed experiences) They are overnighting me some different tape samples, and some sets in case the ones I have are defective. The Minimed I knew NEVER volunteered that it might be there fault! I'm shocked! I still appreciate any suggestions you guys have!